# SDR SWIA201125763

- Difficulty date: March 7, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 23,945 hours, 18,579 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 TIRE BLEW ON LANDING.  (FLT 4630)  REPLACED NR 3 AND NR 4 MLG WHEEL ASSEMBLIES.  NO OTHER DAMAGE NOTED.
